hrcak mascot   Srce   HID

Original scientific paper
https://doi.org/10.3336/gm.47.1.11

A note on character square

Guohua Qian ; Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu, 215500, P. R. China
Tianze Li ; Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu, 215500, P. R. China

Fulltext: english, pdf (103 KB) pages 143-148 downloads: 92* cite
APA 6th Edition
Qian, G. & Li, T. (2012). A note on character square. Glasnik matematički, 47 (1), 143-148. https://doi.org/10.3336/gm.47.1.11
MLA 8th Edition
Qian, Guohua and Tianze Li. "A note on character square." Glasnik matematički, vol. 47, no. 1, 2012, pp. 143-148. https://doi.org/10.3336/gm.47.1.11. Accessed 27 Nov. 2021.
Chicago 17th Edition
Qian, Guohua and Tianze Li. "A note on character square." Glasnik matematički 47, no. 1 (2012): 143-148. https://doi.org/10.3336/gm.47.1.11
Harvard
Qian, G., and Li, T. (2012). 'A note on character square', Glasnik matematički, 47(1), pp. 143-148. https://doi.org/10.3336/gm.47.1.11
Vancouver
Qian G, Li T. A note on character square. Glasnik matematički [Internet]. 2012 [cited 2021 November 27];47(1):143-148. https://doi.org/10.3336/gm.47.1.11
IEEE
G. Qian and T. Li, "A note on character square", Glasnik matematički, vol.47, no. 1, pp. 143-148, 2012. [Online]. https://doi.org/10.3336/gm.47.1.11

Abstracts
We study the finite groups with an irreducible character χ satisfying the following hypothesis: χ2 has exactly two distinct irreducible constituents, and one of which is linear, and then obtain a result analogous to the Zhmud's ([8]).

Keywords
Finite group; character square

Hrčak ID: 82577

URI
https://hrcak.srce.hr/82577

Visits: 245 *